Alert archive / Pennsylvania / Winter Weather Advisories in 2017
Winter Weather Advisory 18, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Dec 24, 2017, 3:35 AM EST for 5 counties in Pennsylvania; Morris County, Sussex County, Warren County, New Jersey. It took effect at Dec 24, 2017, 7:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2017, 3:35 AM EST (08:35 UTC)
- In effect from
- Dec 24, 2017, 7:00 PM EST
- Expired
- Dec 25, 2017, 9:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 122 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
397 WWUS41 KPHI 240835 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 335 AM EST Sun Dec 24 2017 NJZ007-008-PAZ060>062-242200- /O.NEW.KPHI.WW.Y.0005.171225T0000Z-171225T1200Z/ Warren-Morris-Berks-Lehigh-Northampton- Including the cities of Washington, Morristown, Reading, Allentown, Bethlehem, and Easton 335 AM EST Sun Dec 24 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... * WHAT...Mixed precipitation expected. Plan on slippery road conditions. Total wet snow accumulations of 1 to 3 inches and ice accumulations of a light glaze are expected. * WHERE...Portions of northern New Jersey and east central Pennsylvania. * WHEN...From 7 PM this evening to 7 AM EST Monday. * ADDITIONAL DETAILS...Be prepared for difficult travel conditions, with slippery roads and reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NJZ001-PAZ054-055-242200- /O.NEW.KPHI.WW.Y.0005.171225T0000Z-171225T1200Z/ Sussex-Carbon-Monroe- Including the cities of Newton, Jim Thorpe, and Stroudsburg 335 AM EST Sun Dec 24 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... * WHAT...Mixed precipitation expected. Plan on slippery road conditions. Total snow accumulations of 3 to 5 inches and ice accumulations of a light glaze are expected. * WHERE...In New Jersey, Sussex County. In Pennsylvania, Carbon and Monroe Counties. * WHEN...From 7 PM this evening to 7 AM EST Monday. * ADDITIONAL DETAILS...Be prepared for difficult travel conditions, with slippery roads and reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ For more information from the National Weather Service visit www.weather.gov/phi/winter CMS
4 follow-up statements
547 WWUS41 KPHI 241940 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 240 PM EST Sun Dec 24 2017 NJZ007-008-PAZ060>062-251200- /O.CON.KPHI.WW.Y.0005.171225T0000Z-171225T1200Z/ Warren-Morris-Berks-Lehigh-Northampton- Including the cities of Washington, Morristown, Reading, Allentown, Bethlehem, and Easton 240 PM EST Sun Dec 24 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... * WHAT...Mixed precipitation expected. Plan on slippery road conditions. Total wet snow accumulations of 1 to 3 inches, and ice accumulations of a light glaze are expected. * WHERE...Portions of northern New Jersey and east central Pennsylvania. * WHEN...From 7 PM this evening to 7 AM EST Monday. * ADDITIONAL DETAILS...Be prepared for difficult travel conditions, with slippery roads and reduced visibilities at times. A heavier burst of snow is possible toward early Monday morning prior to sunrise before precipitation ends. Winds will become gusty as precipitation ends as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NJZ001-PAZ054-055-251200- /O.CON.KPHI.WW.Y.0005.171225T0000Z-171225T1200Z/ Sussex-Carbon-Monroe- Including the cities of Newton, Jim Thorpe, and Stroudsburg 240 PM EST Sun Dec 24 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... * WHAT...Mixed precipitation expected. Plan on slippery road conditions. Total snow accumulations of 2 to 4 inches and ice accumulations of a light glaze are expected. * WHERE...In New Jersey, Sussex county. In Pennsylvania, Carbon and Monroe counties. * WHEN...From 7 PM this evening to 7 AM EST Monday. * ADDITIONAL DETAILS...Be prepared for difficult travel conditions, with slippery roads and reduced visibilities at times. A heavier burst of snow is possible toward early Monday morning prior to sunrise before precipitation ends. Winds will become gusty as precipitation ends as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ For more information from the National Weather Service visit www.weather.gov/phi/winter
600 WWUS41 KPHI 250824 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 324 AM EST Mon Dec 25 2017 NJZ007-008-PAZ060>062-251400- /O.EXT.KPHI.WW.Y.0005.000000T0000Z-171225T1400Z/ Warren-Morris-Berks-Lehigh-Northampton- Including the cities of Washington, Morristown, Reading, Allentown, Bethlehem, and Easton 324 AM EST Mon Dec 25 2017 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Mixed precipitation occurring. Total snow accumulations generally 1 to 2 inches, along with a light glaze of ice in spots. * WHERE...Berks County and the Lehigh Valley in Pennsylvania, as well as the New Jersey counties of Warren and Morris. * WHEN...Until 9:00 AM this morning. * ADDITIONAL DETAILS...The mixed precipitation should transition to all snow before ending. A brief burst of heavy snow is possible. Be prepared for difficult travel conditions due to slippery roads and reduced visibility. A strong and gusty west wind will develop as the snow comes to an end around or shortly after daybreak. PRECAUTIONARY/PREPAREDNESS ACTIONS... This Winter Weather Advisory means that snow, sleet and freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibility, and use extra care if driving. The latest road conditions for your state can be obtained by calling 5 1 1. $$ NJZ001-PAZ054-055-251400- /O.EXT.KPHI.WW.Y.0005.000000T0000Z-171225T1400Z/ Sussex-Carbon-Monroe- Including the cities of Newton, Jim Thorpe, and Stroudsburg 324 AM EST Mon Dec 25 2017 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Snow occurring. Total snow accumulations generally 2 to 4 inches. * WHERE...The Pocono Region of Pennsylvania, as well as Sussex County in New Jersey. * WHEN...Until 9 AM EST this morning. * ADDITIONAL DETAILS...A brief burst of heavy snow is possible. Be prepared for difficult travel conditions due to slippery roads and reduced visibility. A strong and gusty west wind will develop as the snow comes to an end around or shortly after daybreak. PRECAUTIONARY/PREPAREDNESS ACTIONS... This Winter Weather Advisory means that snow will cause travel difficulties. Be prepared for slippery roads and limited visibility, and use extra care if driving. The latest road conditions for your state can be obtained by calling 5 1 1. $$ For more information from the National Weather Service visit www.weather.gov/phi/winter Iovino
688 WWUS41 KPHI 251125 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 625 AM EST Mon Dec 25 2017 NJZ007-008-PAZ060>062-251400- /O.CON.KPHI.WW.Y.0005.000000T0000Z-171225T1400Z/ Warren-Morris-Berks-Lehigh-Northampton- Including the cities of Washington, Morristown, Reading, Allentown, Bethlehem, and Easton 625 AM EST Mon Dec 25 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Lingering light snow showers occurring. The steady precipitation has come to an end with scattered snow showers expected through about 8:00 AM. Total snow accumulations were generally up to an inch or two and there was a light glaze of ice in spots. * WHERE...Berks County and the Lehigh Valley in Pennsylvania, as well as the New Jersey counties of Warren and Morris. * WHEN...Until 9:00 AM this morning. * ADDITIONAL DETAILS...Untreated roads and walkways may remain slippery early this morning. Be prepared for difficult travel conditions. A strong and gusty west wind will develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... This Winter Weather Advisory is now in effect for the lingering impacts of last night's mixed precipitation. Be prepared for slippery roads and walkways, and use extra care if driving. The latest road conditions for your state can be obtained by calling 5 1 1. $$ NJZ001-PAZ054-055-251400- /O.CON.KPHI.WW.Y.0005.000000T0000Z-171225T1400Z/ Sussex-Carbon-Monroe- Including the cities of Newton, Jim Thorpe, and Stroudsburg 625 AM EST Mon Dec 25 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Lingering light snow showers occurring. The steady precipitation has come to an end with scattered snow showers expected through about 8:00 AM. Total snow accumulations were generally up to 2 or 3 inches. * WHERE...The Pocono Region of Pennsylvania, as well as Sussex County in New Jersey. * WHEN...Until 9 AM EST this morning. * ADDITIONAL DETAILS...Untreated roads and walkways may remain slippery early this morning. Be prepared for difficult travel conditions. A strong and gusty west wind will develop. PRECAUTIONARY/PREPAREDNESS ACTIONS... This Winter Weather Advisory is now in effect for the lingering impacts of last night's snow. Be prepared for slippery roads and walkways, and use extra care if driving. The latest road conditions for your state can be obtained by calling 5 1 1. $$ For more information from the National Weather Service visit www.weather.gov/phi/winter Iovino
919 WWUS41 KPHI 251347 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 847 AM EST Mon Dec 25 2017 NJZ007-008-PAZ060>062-251500- /O.EXP.KPHI.WW.Y.0005.000000T0000Z-171225T1400Z/ Warren-Morris-Berks-Lehigh-Northampton- Including the cities of Washington, Morristown, Reading, Allentown, Bethlehem, and Easton 847 AM EST Mon Dec 25 2017 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... Most snow has come to an end and any additional snow showers during the next hour will not cause any additional accumulation. Therefore the Winter Weather Advisory will be allowed to expire. $$ NJZ001-PAZ054-055-251500- /O.EXP.KPHI.WW.Y.0005.000000T0000Z-171225T1400Z/ Sussex-Carbon-Monroe- Including the cities of Newton, Jim Thorpe, and Stroudsburg 847 AM EST Mon Dec 25 2017 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... Most snow has come to an end and any additional snow showers during the next hour or two will not cause any additional accumulation. Therefore the Winter Weather Advisory will be allowed to expire. $$ For more information from the National Weather Service visit www.weather.gov/phi/winter
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Dec 24, 12:24 AM EST, 3 hours 11 minutes earlier.
Area forecast discussion, Dec 24, 12:24 AM EST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1224 AM EST Sun Dec 24 2017
.SYNOPSIS...
Low pressure over the northern Mid Atlantic this afternoon will move
northeast along the New England coast this evening while a cold
front moves through our area. High pressure briefly builds into the
area late tonight and Sunday. Waves of low pressure is expected to
move northward late in the weekend, including a primary low that
tracks up the spine of the Appalachians and a secondary low that
organizes near the Mid-Atlantic coast. Arctic high pressure builds
in behind these systems for much of the upcoming week. Low pressure
may organize near the Gulf Coast region on Thursday and then
possibly redevelop off the Carolina coast Friday into Saturday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1230 am update: Clouds are increasing across northwest portions
of the area, about 2-5 hours faster than expected. Have
increased cloud cover in the grids to account for this. So far,
temperature forecast is pretty close to reality, despite the
increased clouds. However, the forecast dew points are a little
high, so needed to lower these a tad in most places.
Cold front has made it through the region now, and winds are
north to northwest basically everywhere. The winds have remained
occasionally gusty well behind the front. I bumped up winds the
rest of the night to account for this. Will be monitoring for
fog potential given today's rain, but the dry-air advection and
elevated winds should preclude any widespread issues. Thus, no
fog mention in the grids at this time.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
Sunday is expected to start off dry for the first half of the
day as high pressure builds to our north and our area remains on
the southern fringe of the high. However, there is a small
chance that some showers could begin making their way into our
southern areas very late in the day ahead of the next
approaching storm system from the south. This precipitation
would be associated with an area of low pressure forming along
the frontal boundary to our south. More details about this
system will be discussed below.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Two areas of low pressure are expected to develop to our south
on Sunday along the same cold front that moves through our area
this evening. The primary surface low is forecast to cut to our
west up the Appalachian spine Sunday night while a secondary
coastal low will track to our east or about 75-150 miles off the
Mid- Atlantic coast. The inland low will eventually weaken as
the bulk of the energy transfers to the secondary cyclone late
Sunday night into Monday morning.
Strengthening isentropic lift in between both systems will be
responsible for a northward expansion of precip across the forecast
area Sunday evening. Forecasting ptypes, including the evolution of
the rain-wintry mix-snow line, for Sunday night continues to be
quite challenging owing to the complexity of the setup. It will
ultimately depend on how quickly the primary low to our west weakens
and the coastal low takes over, in addition to the track of the
coastal low. Tend to put more weight in the NAM/NAMnest for thermal
profiles in these complex setups as long as long as the model seems
to have a decent handle on the mass fields. In this case, the low
track depicted by the NAM lies slightly to the west of consensus
(closest to the RGEM) and thus is one of the warmest solutions.
However, the NAM may not be too far off with recent trends among
most other guidance has been to (1) delay the energy transfer from
the primary low to the secondary low and (2) shift the track of the
coastal low closer to the coast. Accordingly, it's looking
increasingly likely that this will be mainly a rain event for the I-
95 corridor (though there is a potential for sleet to mix in briefly
at the onset and for a changeover to wet snow at the end) and
coastal plain.
Farther N/W toward the I-78 corridor, mixing during the middle of
the event could cut down on snowfall accumulations, especially as
you head east along I-78 into NJ. There is less optimism that our
first white Christmas (defined as at least 1" of snow on the ground)
will occur in quite sometime if you are south of I-78.
Thermal profiles among even the warmest solutions supports mainly
snow for our far N/W zones (along and north of I-80 and west of I-
287), though the potential for brief mixing cannot be ruled out.
Barring any significant changes to the forecast, a Winter Weather
Advisory will likely be needed for the southern Poconos and far NW
NJ with 2-4" of snow currently expected.
Precipitation should quickly shut off from SW to NE behind a cold
front during the overnight for most of the area except northern NJ
where snow may end closer toward sunrise early Monday morning.
Unlike the last snow event (12/15) that caused gridlock during
evening commute, the timing of this upcoming snow on the night
before Christmas and the fact that it will be confined to N/W of the
major I-95 cities will hopefully mean much more limited impacts.
Rapid pressure rises and strong CAA in wake of the fropa will result
in a very blustery Christmas day. Both NAM/GFS forecast soundings on
BUFKIT show the potential for 45-50 mph winds in the boundary layer
to mix down to the surface in the form of gusts. We will likely need
a Wind Advisory for most or all of the CWA for Monday.
A very cold pattern is in store for next week (with a signal for the
cold to persist in the start of the new year) with arctic high
pressure building across much of the lower 48. Temperatures across
the area are about 5-10F below normal for the first half of the week
and 10-15F below normal for the second half. An area of low pressure
may develop along the Southeast coast midweek but it currently
predicted to track far enough south to keep the forecast area dry.
We are still keeping a close eye on a storm system that may organize
over the Gulf Coast states late in the week and then bring a
potential for accumulating snow to our area by Friday or Saturday. A
large spread among the guidance as well as poor run-to-run
consistency with individual models yields a low confidence
deterministic forecast.
&&
.AVIATION /05Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of tonight...Confidence has lowered substantially, as
clouds are increasing faster than expected, and a stubborn SCT-
BKN deck has remained in much of southeast Pennsylvania
(affecting RDG/ABE) and occasionally occurs at MIV and ILG.
Expect at least occasional MVFR CIGs most of the night in these
areas, and these may even occur at the Philly terminals. So far,
I have not mentioned this scenario in the corresponding TAFs,
but this will be monitored closely. Winds north to northwest 5
to 15 kts, with occasional gusts to 20 kts or so.
Sunday...Mainly VFR with high clouds gradually lowering through
the day. Rain should move in from the southwest late, though
this should generally occur after 22Z. Once rain begins, CIGs
will likely descend to sub-VFR and VSBYs will slowly lower as
well. Winds will veer from northerly to easterly, generally 5 to
15 kts. Medium confidence.
Outlook...
Sunday night...Conditions lowering to MVFR and IFR with precip
overspreading the area from S to N. Precip type looks to be
mainly rain for the I-95 TAF sites and mainly snow for RDG and
ABE (though mixing may occur for a brief period). A light snow
accumulation (around an inch or so) may occur at RDG and ABE,
perhaps a dusting at TTN and no accumulation farther S/E.
Moderate confidence.
Monday...Conditions improving to VFR early in the morning. A
W-NW winds quickly increases toward sunrise. The strongest
winds are expected during the mid to late morning with gusts to
around 40 kt possible. Winds gradually weaken during the
afternoon.
Monday night through Thursday...Mainly VFR with a persistent
W-NW wind.
&&
.MARINE...
The gale warning for the southern NJ and DE Atlantic waters and
for Delaware Bay has been converted to a small craft advisory.
Northwest winds will continue to gust near/above advisory
thresholds the rest of the night, with possibly a small ramp-up
again after midnight as low-level lapse rates nocturnally
steepen. Winds should diminish and become more northeasterly
tomorrow, but seas will be slow to subside, with advisory-level
conditions likely to continue for the NJ coast through late
morning. Winds become northeast to east in the afternoon, with
some increase expected, potentially near advisory thresholds
again, by late afternoon.
Rain will begin to develop to the south late in the day and may
overspread the Delaware coastal waters and Delaware Bay by late
afternoon or early evening.
Outlook...
Sunday night through Monday evening...Winds becoming W-NW
overnight. A Gale Watch was issued for the DE Bay and most of
the coastal waters starting at 3 AM (except 6 AM for northern-
most coastal of waters of NJ). The watch continues thru Monday
evening. Frequent gusts of 35-40 kt are expected on Monday.
Monday night and Tuesday...A transition to a SCA is likely as
winds and seas gradually ramp down.
Tuesday night through Thursday night...Winds and seas below SCA
thresholds. Freezing spray becomes likely with an arctic
airmass moving in.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from late tonight through Monday evening for
ANZ451>455.
Small Craft Advisory until 10 AM EST this morning for
ANZ450>453.
Gale Watch from Monday morning through Monday evening for
ANZ450.
Small Craft Advisory until 6 AM EST early this morning for
ANZ430-431-454-455.
Gale Watch from late tonight through Monday afternoon for
ANZ430-431.
&&
Synopsis...Klein
Near Term...CMS
Short Term...Robertson
Long Term...Klein
Aviation...CMS/Klein
Marine...CMS/KleinHazardous weather outlook, Dec 23, 4:36 PM EST, 10 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 436 PM EST Sat Dec 23 2017 NJZ001-007-008-PAZ054-055-061-062-242145- Sussex-Warren-Morris-Carbon-Monroe-Lehigh-Northampton- 436 PM EST Sat Dec 23 2017 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Accumulating snow is expected Sunday night. Forecast snowfall amounts range between 1 and 4 inches with the highest accumulations expected at higher elevations along the I-80 corridor and west of I-287. There is a potential for rain and sleet to mix in and cut down on accumulations farther south into the Lehigh Valley and closer to I-287 in New Jersey. Nonetheless, slippery travel is expected. Strong west-northwest winds on Monday may gust up to 50 mph, especially during the morning and early afternoon. A Wind Advisory may be required. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ009-010-PAZ060-103-105-242145- Hunterdon-Somerset-Berks-Western Montgomery-Upper Bucks- 436 PM EST Sat Dec 23 2017 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A wintry mix of snow, sleet and rain is expected on Sunday night. Minor snow and sleet accumulations of an inch or less is forecast but it may be enough to create slippery conditions on untreated roads and walkways. Strong west-northwest winds on Monday may gust up to 50 mph, especially during the morning and early afternoon. A Wind Advisory may be required. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101-102-104- 106-242145- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Eastern Montgomery-Lower Bucks- 436 PM EST Sat Dec 23 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong west-northwest winds on Monday may gust up to 50 mph, especially during the morning and early afternoon. A Wind Advisory may be required. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ452>455-242145- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 436 PM EST Sat Dec 23 2017 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ451-242145- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 436 PM EST Sat Dec 23 2017 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450-242145- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 436 PM EST Sat Dec 23 2017 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-242145- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 436 PM EST Sat Dec 23 2017 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 3:18 AM EST | Wind Advisory | PHI | Berks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more | 35 hr |
| Dec 24, 3:45 AM EST | Gale Warning | PHI | 48 hr |
Nearby
Winter Weather Advisories in Pennsylvania, 2017Winter Weather Advisories in New Jersey, 2017Every winter weather advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.